# SDR FDEA201502070501

- Difficulty date: February 7, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N61004
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R4 DOOR INNER SKIN LIGHTENING HOLE, 1 INCH TO AFT EDGE & 17 INCHES TO LOWER EDGE, FOUND CRACK AT EDGE.  REPAIRED IAW EA F-5210-T0315341 PART 1.   REPAIR CLASSIFIED AS MAJOR.
